# SDR FDEA201408302375

- Difficulty date: August 30, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38571
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT HAS SEVERAL PLACES OF CORROSION BETWEEN STATION X=-56 & X=56 STATION Y-1964.  REMOVED FLOOR SUPPORT IN AFT CARGO COMPARTMENT IAW SRM 51-31-01.  FABRICATED NEW SUPPORT ON T14 1086876.  INSTALLED NEW SUPPORT IAW SRM 51-31-01.  MAJOR REPAIR.  FLOOR SUPPORT WAS FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 1A, SH 3.
